# SDR FDEA202509011585

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 54,486 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 L/H EXTERIOR EMERGENCY LIGHT INOP.   FILAMENT REPLACED AND OPS CHECKED IAW AMM   33-51-04-02-0.
